# SDR SWAA080737

- Difficulty date: February 10, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N316SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23338
- Aircraft time: 70,458 hours, 66,051 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pin
- Part number: 6555797
- Condition: Not Seated
- Location: Uplock Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, RT MLG RED LIGHT DID NOT EXTINGUISH AFTER RAISING LANDING GEAR.  RESEATED PIN 3 ON RT MLG UPLOCK SENSOR PER MM.
